Heat content asymptotics for Riemannian manifolds with Zaremba boundary conditions

M van den Berg, PB Gilkey, K Kirsten, VA Kozlov

Research output: Contribution to journalArticle (Academic Journal)peer-review

12 Citations (Scopus)
Translated title of the contributionHeat content asymptotics for Riemannian manifolds with Zaremba boundary conditions
Original languageEnglish
Pages (from-to)225 - 254
Number of pages30
JournalPotential Analysis
Volume26 (3)
DOIs
Publication statusPublished - May 2007

Bibliographical note

Publisher: Springer Netherlands

Cite this